# SDR HNAA2021032900104

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 47,728 hours, 44,374 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BLEED 2 VALVE FAILED AT 40 KNOTS ON TAKEOFF, FAILED FOR THE SECOND TIME.   R & R BLEED VALVE ON #2 ENGINE PER FIM 36-11-00,AND AMM 36-11-05. NO FIX, LEAK CHECK GOOD.  R & R HIGH STAGE PRESSURE SWITCH IN REF TO 36-11-20. OPS CHECKED GOOD. AC OK FOR SERVICE.
